spicysashimi Posted October 30, 2007 Share Posted October 30, 2007 Hey Folks, Overdue for an update. Last time I wrote I had just got back from my honeymoon only to hear news of more mets in my liver and new brain mets. So we switched to single agent Taxol - which has been, at least, tolerable - though I am now noticing dry skin and neuruopathy. I have ongoing pain in my neck and intermittent pain in my back and hip. For this I take Fentora primarily which I recommend wholeheartedly. It attacks the pain, doesn't make you feel that druggy, works quickly - and you can poop on it! In other news I have developed a frequent/uncontrollable urination problem. While they make drugs to stop up the other end (loratadine), there is NOTHING that will help you stop or slow your pee. Doctor's were a little stumped. Blood levels were ok. Sent off to Renal doctor who said could have Diabetes Insipidis which has nothing to do with regular diabetes but that my brain probably from the active mets keeps sending a hormone to my kidneys and my kidneys can't recognize that I have enough fluid. Something like that. So I end up with excessive thirst and urgent urination every 30 minutes. So I always have to be near a bathroom and, once again, I've turned into an insomniac. My Mom, who's a nurse, brought home condom catheter bags from her work - which are GREAT. You attach a tube and bag to your goods at night and whenever you get the urge to pee-pee, you lay right back down and just let it go into the bag. I have my sleep back! And so does Julia! My eyes seem to be a tiny bit better. I'm losing balance. I am looking forward to starting WBR with a focus on the eyes starting Monday, And a chemo break to boot! Ordered the max on movie channels (totally indulgent!) and thinking about what I want for my birthday in 2 weeks. How's that for an update? aaron[/i] Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.